Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

E2141

H. S. Hahn and Michael Goldberg
The American Mathematical Monthly
Vol. 76, No. 9 (Nov., 1969), pp. 1067-1070
DOI: 10.2307/2317151
Stable URL: http://www.jstor.org/stable/2317151
Page Count: 4

You can always find the topics here!

Topics: Polyhedrons, Vertices, Mathematical problems, Polygons
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
E2141
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1067
    1067
  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070